# SDR SWAA2025120842246

- Difficulty date: December 3, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 59,161 hours, 31,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Debonded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDED EMERGENCY LIGHT PANEL AT OVERHEAD BIN 6, 9, & 11ABC AND 6, 8, & 11DEF.  REBONDED CLIPS AT EMERGENCY LIGHT PANEL AT OVERHEAD BIN 6, 9, & 11ABC, AND 6, 8, & 11DEF IAW DWG 412A1607-9B, REV C, 412A1607 REV T. BACS5010, PAGE 64.  APPLIED TYPE 70.
